# SDR RJEF2012080703

- Difficulty date: August 5, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N479TA
- Make and model: Airbus A319-132
- Aircraft serial: 2444
- Aircraft time: 23,860 hours, 11,743 cycles
- Engine: Iae V2524A5
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: B397BAM0617
- Part serial: Q00140011078
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF FLIGHT TP-09 FROM LIM TO CUZ.  AUTOFLIGHT RUDDER TRAVEL LIMITER NR 1 ECAM CAUTION AT 50 KNTS, CAUTION DISAPPEARED, TAKEOFF WAS ABORTED AND RETURNED TO GATE.  ACCORDING TO TSM 22-61-00-8110-803-A PERFORMED RESET OF THE FAC 1 AND OPERATIONAL TEST OF THE AFS, DUE TO THE TEST DID NOT GIVE ANY AFS MAINTENANCE MESSAGES, FAC 1 WAS REMOVED AND REPLACED AS PER AMM 22-66-34-000-002 AND AMM 22-66-34-400-002, PERFORMED OPERATIONAL TEST IN ACCORDANCE WITH  AMM 22-96-00-710-001, TEST OK AND RUDDER MOVEMENT SATISFACTORY.  ADDITIONALLY PERFORMED ENGINE RUN-UP AS PER AMM 71-00-00-710-043-A AND TAXIING AS PER AMM 09-20-00-585-001, NO DISCREPANCIES WERE FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.
